# SDR UALA2011081504318

- Difficulty date: August 15, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 76,201 hours, 22,152 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Switch
- Part number: 1500P1111
- Part serial: 444
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAD SHUTDOWN, FAULT LIGHT ILLUM AND EICAS MSG.  APU FAULT DISPLAYED.  CREW COMMENTS:  APU AUTO SHUTDOWN TWICE.  ACP MEL 4911E.  REPLACE AS PER AMM T-S 49-11-00 PAGE 150 FIGURE 112, DPI WAS NOT POPPED, REPLACED DELTA-P SWITCH AS PER MM, RAN APU, LOADED IT UP ELECTRIC AND PNEUMATIC OPS OK.
